Chalendar, I, Gallardo-Gutierrez, EA and Partington, JR orcid.org/0000-0002-6738-3216 (Cover date: Spring 2020) A Beurling theorem for almost-invariant subspaces of the shift operator. Journal of Operator Theory, 83 (2). pp. 321-331. ISSN 1841-7744
Abstract
A complete characterization of nearly-invariant subspaces of finite defect for the backward shift operator acting on the Hardy space is provided in the spirit of Hitt and Sarason's theorems. As a corollary we describe the almost-invariant subspaces for the shift and its adjoint.
Metadata
Item Type: | Article |
---|---|
Authors/Creators: |
|
Keywords: | Beurling theorem, nearly-invariant subspaces, almost-invariant subspaces |
Dates: |
|
Institution: | The University of Leeds |
Academic Units: | The University of Leeds > Faculty of Engineering & Physical Sciences (Leeds) > School of Mathematics (Leeds) > Pure Mathematics (Leeds) |
Depositing User: | Symplectic Publications |
Date Deposited: | 20 May 2019 11:04 |
Last Modified: | 13 Aug 2020 13:41 |
Status: | Published |
Publisher: | Theta Foundation |
Identification Number: | 10.7900/jot.2018sep25.2231 |
Open Archives Initiative ID (OAI ID): | oai:eprints.whiterose.ac.uk:146210 |
Download not available
A full text copy of this item is not currently available from White Rose Research Online